2019
Том 71
№ 6

All Issues

Danilyuk I. I.

Articles: 4
Article (Ukrainian)

On a method for the numerical solution of axially-symmetric flows with a free boundary

Danilyuk I. I., Tarasenko L. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 723–732

Anniversaries (Russian)

Georgii Dmitrievich Suvorov (on his fiftieth birthday)

Aleksandrov I. A., Bely V. I., Danilyuk I. I., Gutlyanskii V. Ya., Lopatinsky Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 361–364

Article (Ukrainian)

Existence theorem for a nonlinear free boundary-value problem

Danilyuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 25–33

Anniversaries (Russian)

Yaroslav Borisovich Lopatinskii (the 60th anniversary)

Danilyuk I. I., Markovskii A. I., Zagorsky T. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 2. - pp. 95-99